Open Access

Another form of separation axioms


It is the object of this paper to introduce the $(1, 2)^*$pre-$D_k$ axioms for $k$ = $0$, $1$, $2$.

Full Text

Article Information

TitleAnother form of separation axioms
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 4, 380-385
MathSciNet   MR2374837
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

S. Athisaya Ponmani
Department of Mathematics, Jayaraj Annapackiam College for Women, Periyakulam, Theni (Dt.)-625601, Tamilnadu, India

M. Lellis Thivagar
Department of Mathematics, Arul Anandar College, Karumathur, Madurai (Dt.)-625514, Tamilnadu, India

Export article

Save to Mendeley

Citation Example

S. Athisaya Ponmani and M. Lellis Thivagar, Another form of separation axioms, Methods Funct. Anal. Topology 13 (2007), no. 4, 380-385.


@article {MFAT366,
    AUTHOR = {Ponmani, S. Athisaya and Thivagar, M. Lellis},
     TITLE = {Another form of separation axioms},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {4},
     PAGES = {380-385},
      ISSN = {1029-3531},
  MRNUMBER = {MR2374837},
       URL = {},

All Issues